# SDR DALA2024091308986

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 21,153 hours, 2,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 DOOR 3R ASSIST BOTTLE LOW PRESSURE. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (6464308)
